advertisement
Question
Posted by: heksie | 2006/11/02

Lorien

Hi , I'm 23 years old and have had alot of emotional stress since i was 18 - i was at the dr on monday with a stomach problem which seems to have gotten worse. She said it was aggrivated by the high stress levels and prescribed me Lorien Tablets. I have been on them the last two days but don't feel all happy and chirpy.
I have also been a little ill - would this be the reason why i just feel so tired all day ande not liss for anything but to go sleep for days?

Please help!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Lorien, like other members of it's chemical family, can help anxiety and depression, but they don't work instantly --- one should take them in full prescribed dose for at least 2 to 3 weeks before deciding whether they are being helpful. And in the meantime, checking out the availability of some CBT counselling would be wise, as that too can help a lot. being anxious and over-stressed can be very tiring, and if one becomes depressed, too, that can make one tired and sleepy, and make one lose interest in whatever usually turns you on --- which is a good reason for getting shrinks help to put the Depression right

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: heksie | 2006/11/02

Thanks dove...........

Reply to heksie
Posted by: Dove | 2006/11/02

You must keep taking them they only really "start" working after about two weeks

Reply to Dove
Posted by: heksie | 2006/11/02

The tablets are for anti-depression

Reply to heksie
Posted by: Lucy | 2006/11/02

I think you suffer from deppression and often dr make the wrong diagnosis

Reply to Lucy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement